# SDR FDEA201805301342

- Difficulty date: May 30, 2018
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK OF N/R# N00817 REQUIRED DUE TO INCORRECT REPAIR BEING ACCOMPLISHED ON RUDDER. ACCOMPLISHED REPAIR ON
RUDDER IAW SRM 55-41-12 PARA 22 FIG 221. RSC TRACKING EA 6- 5540-T0340242 PART 1. STABILIZER - RUDDER - DENT
FOUND ON RUDDER LEFT SKIN - SRM COMPOSITE REPAIR - RSC TRACKING MAJOR REPAIR
